Large scale spatial variations in the seasonal abundance of Calanus finmarchicus

Planque, Benjamin, Hays, Graeme C., Ibanez, Frederic and Gamble, John C. 1997, Large scale spatial variations in the seasonal abundance of Calanus finmarchicus, Deep sea research : Part 1 : oceanographic research papers, vol. 44, no. 2, pp. 315-326.

Attached Files
Name Description MIMEType Size Downloads

Title Large scale spatial variations in the seasonal abundance of Calanus finmarchicus
Author(s) Planque, Benjamin
Hays, Graeme C.
Ibanez, Frederic
Gamble, John C.
Journal name Deep sea research : Part 1 : oceanographic research papers
Volume number 44
Issue number 2
Start page 315
End page 326
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1997-02
ISSN 0967-0637
Language eng
Field of Research 069999 Biological Sciences not elsewhere classified
Socio Economic Objective 970106 Expanding Knowledge in the Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1997, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30058274

Document type: Journal Article
Collection: School of Life and Environmental Sciences
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 68 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 25 Nov 2013, 13:38:43 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.